# SDR IPXA2018052730055

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 38,325 hours, 5,895 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U587694
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL P/N 141U5876-94 SEC 41 STA 460-480 TWO DAMAGES AFT EDGE 5"X2" OTBD EDGE 5"X1". FABRICATED NEW FLOOR PANEL IAW B747-5320-51172-A
